A 19-year-old male asked:
Disclaimer

i've been taking vyvanse (lisdexamfetamine) 40mg for 3 days now and today my hands started to get a tingling feeling. is this something to worry about?

2 doctor answers
Dr. Marc Zimmermann
22 years experience Psychiatry
Possibly: Any side effect should be reported to your doctor so he/she can determine if it needs to be dealt with. Often side effects go away and sometimes what appears to be a side effect is unrelated to the medication.
Answered on Jun 19, 2020
4
4 thanks
Dr. Ricardo Fontillas
37 years experience Child Psychiatry
Agree with Dr.Z: Should follow up with your MD. If I was your MD, I would either lower the dose and see how you feel, if doing ok continue on lower dose, if focus is not there then go back up on dose but if side effects return then switch to a different compound. Or even 2o mg am and 2o mg at noon is another option with Vyvanse (lisdexamfetamine).
Answered on Jun 6, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Johanna Fricke
50 years experience Developmental and Behavioral Pediatrics
Go to a hospital- : based ER now. Either call an ambulance or have someone drive you. You are experiencing cardiovascular effects of an overdose of amphetamine.
1
1 thank
A 21-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
How low?: It's normal for 21 year old females to have "low blood pressure" meaning 80-110 systolic (top number) - this doesn't cause cold feet or sweaty hands, ... Read More
A 20-year-old female asked:
Dr. Glen Elliott
43 years experience Child Psychiatry
No, not Vyvanse (lisdexamfetamine): Toe numbness is not an expected effect from any stimulant. Much more likely to be related to shoes or something else that happened to you right aroun ... Read More
A 32-year-old member asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Within 24hrs: The t1/2 or half life of vyvance-that is the length of time it takes 1/2 of the medication dose to get out of the body. This means the effect of the ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month